# SDR MASA00020

- Difficulty date: February 13, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT 6088 - MRY-PHX - DURING TAKEOFF ROLL, THE PILOT REPORTED A TAKEOFF CONFIGURATION SPOILER MESSAGE.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE SPOILER SYSTEM AND THE AIRCRAFT WAS FERRIED TO FAT.  IN FAT, MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE SECU.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
